Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blue light treatment side effects

Premium Questions

Dr.   Alexander H. Sheppe MD

(tsh) He started taking synthroid 12/14 in an attempt to maintain optimal thyroid function in light ... as 10.1 with synthroid treatment. It finally is down to 2.1 on a daily dose of 75 mcg of synthroid. He ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Chobufo Ditah MD

Hey doctor I recently stared Minocycline 2 days ago, but I have just started to get some form of rash out of the blue that wasnt there this morning. I have attached images of it but it seems ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Ilir Sharka MD

cholesterol which is marginally hight (triglycerides 130); treated with. simvastatin that makes me light ..., but not comfortable with the light-headed and vision challenges (depth and 3 dimensional issues).... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ivo Ditah MD

Dear Dr. Ditah, I hav had a CT scan of chest done with 100ml omnipaque into the vein. This was done on Sunday the XXXXXXX 5th - the same day after scan I was fine. However the next day out of blue a got very ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.   Srikanth Reddy MD

a week now and I am having withdrarawal symptoms. Nausea Light headiness, feeling sick, cant concentrate ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

t really say why or tell me about side effects. I ve had several (5) basal cell carcinomas removed from my face and head over the last 25 years or so but have none now. I m 72. What are the side... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Katie Lee MD

. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try ... View answer

Answered by : Dr. Katie Lee ( General & Family Physician)
Dr. Santosh S Jeevannavar MD

that develop into black and blue marks sometimes they are quite large and hurt . I get them on my arms an when ... View answer

Answered by : Dr. Santosh S Jeevannavar ( Orthopaedic Surgeon)
Dr. Jonas Sundarakumar MD

to know whether there will be any side effect or any other treatment is suggested? Kindly give me your ...My cousin who is 58 year old male is having certain signs of physic whcih needs... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr.    Anshul Varshney MD

I was nipped by a dog a couple of days ago on my calf. I had a couple of black and blue marks ... and the top of my thigh. No pain. no itch. could these be related? should I seek medical treatment? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Chakravarthy Mazumdar MD

Minimal side effects. You can see a Dermatologist for Minoxidil plus Finasteride topical prescription

Dr. Qazi Ammara MD

Hi, Thanks for posting the query, The common side effects are dizziness, light headdedness, blurred vision, drowsiness.

Dr.   Pradeep Kumar Jain MD

Hypertrophic heart can be seen in hypertension,aortic stenosis,any infiltration into the heart and many other conditions. Similarly atrial fibrillation can be there in abnormality in the heart or some systemic...